Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hydrodynamic problems arising from the investigation of the transverse circulation in the atmosphere


Author: H. J. Stewart
Journal: Bull. Amer. Math. Soc. 51 (1945), 781-799
DOI: https://doi.org/10.1090/S0002-9904-1945-08443-2
MathSciNet review: 0013004
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. J. Stewart, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) p. 604.
  • 2. C. G. Rosby, Journal of Marine Research vol. 2 (1939) p. 38.
  • 3. B. Haurwitz, Journal of Marine Research vol. 3 (1940) p. 255.
  • 4. Horace Lamb, Hydrodynamics, 6th ed., Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1993. With a foreword by R. A. Caflisch [Russel E. Caflisch]. MR 1317348
  • 5. A. Grey, G. B. Mathews and T. M. MacRobert, Bessel Functions, London, 1931.
  • 6. J. J. Thomson, Motion of Vortex Rings, London, 1883.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08443-2